Ob-Gyn questions? Ask a gynecologist online.
taking the plan b pill can cause a hormonal imbalance which then can lead to a continuing bleeding like this. To resolve the problem, you should take a hormonal medicament (gestagen) for 10 days, this will adjust the menstrual cycle again. Please contact your OB/GYN for prescription.
Hope you get well soon, kind regards,
Dr. N. Scheufele
Yes, this would be a solution. You can start right away, but during the first cycle additional contraception is recommended.
Yes, this pill you can use in that case without problems.
if there are still open questions, I will be glad to answer them.Otherwise please don´t forget to honour my work with a kindly rating.
Thanks a lot, all the best for you,
You can really trust in the effect of plan b and pregnancy is excluded. Just start the use of sronyx now, no reason to worry.
You are very welcome! ;-)
Please don´t forget a positive rating ;-)